# SDR 96ZZZM867

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 481 AFT OF SPLIT SKIN, THICKNESS LOSS STRINGER 1 PLUS 2 INCHES L TO 1 PLUS 3 INCHES R PLUS 10 PERCENT, STRINGER 1 PLUS 3L TO R2 PLUS 10 PERCENT, STRINGER R-2 TO R-2 PLUS 3 INCHES 10 PERCENT, R2 PLUS 3 INCHES TO R3 PLUS 8 INCHES PLUS 10 PERCENT, R3 PLUS 8 INCHES TO R4 20 PERCENT AS MARKED.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND FILLET SEALED PER SB 727-53-0084 AND DRAWING 69-62161 SHEET 1, 2, AND 5 FROM STRINGER 2L TO 4R STATION 481.
